I'm 47, 2 kids, still periods, but irregular since one year. Due to my micro prolactinoma I had very low estrogen levels ( less then 20 pg/ml)) and severe menopausal symptoms, so my doc put me on HRT, on estrogel and utrogest( progesteron, 100 mg daily). My FSH is still low, 8.
After I have started with half of the pump of the estrogel, my E levels increased within one week on 120 and I started to feel much better! Then I have increased the dose on 2 pumps, which is the usual dose here in Germany, but my E levels started to decrease again, they fell down on 80. I again increased the estrogel, on 3 pumps daily, but the estrogen is still decreasing, last week it was only 44 and I have all my symptoms again.
How is this possible? I will see my doc in two weeks, when I have a new blood test, till then I feel quite hopeless. Should I increase estrogel on 3-4 pumps? I'm afraid of so much estrogen... Or should I decrease the dose again, like at the beginning of the therapy, when my estrogen improved so quickly and my symptoms too. My period is missing for 4 weeks now and I have severe PMS-symptoms since the whole month.
What would you suggest?
Thank you for your opinion!
Copyright 1994-2016 MedHelp International. All rights reserved.
MedHelp is a division of Aptus Health.
This site complies with the HONcode standard for trustworthy health information.
The Content on this Site is presented in a summary fashion, and is intended to be used for educational and entertainment purposes only. It is not intended to be and should not be interpreted as medical advice or a diagnosis of any health or fitness problem, condition or disease; or a recommendation for a specific test, doctor, care provider, procedure, treatment plan, product, or course of action. Med Help International, Inc. is not a medical or healthcare provider and your use of this Site does not create a doctor / patient relationship. We disclaim all responsibility for the professional qualifications and licensing of, and services provided by, any physician or other health providers posting on or otherwise referred to on this Site and/or any Third Party Site. Never disregard the medical advice of your physician or health professional, or delay in seeking such advice, because of something you read on this Site. We offer this Site AS IS and without any warranties. By using this Site you agree to the following Terms and Conditions. If you think you may have a medical emergency, call your physician or 911 immediately.